ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Approximate Elasticity Solution for a Long and Thick Laminated Circular Cylindrical Shell of Revolution

Chandrashekhara, K and Rao, Nanjunda KS (1997) Approximate Elasticity Solution for a Long and Thick Laminated Circular Cylindrical Shell of Revolution. In: International Journal of Solids and Structures, 34 (11). pp. 1327-1341.

[img] PDF
APPROXIMATE-322.pdf
Restricted to Registered users only

Download (1092Kb) | Request a copy

Abstract

An approximate three-dimensional elasticity solution is presented for an infinite, thick, orthotropic as well as laminated circular cylindrical shell of revolution subjected to distributed pinch load. The validity and the accuracy of the results of approximate solution has been established by comparing it with the results of an exact three-dimensional elasticity solution for single and multi- layered (hybrid) shell of revolution. Numerical results have been presented for cross-ply laminated (O/90/0 and 90/O/90) infinite circular cylindrical shell of revolution subjected to axisymmetric band and distributed pinch loads. These results have been compared with the classical and first-order shear deformation theories of Flugge and Donnell to assess the accuracy and limitations of the two- dimensional shell theories.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 11 Jun 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ernet.in/id/eprint/10070

Actions (login required)

View Item View Item